Follow
S. Mohammad Moshtaghioun
S. Mohammad Moshtaghioun
Professor of Mathematics, Yazd University
Verified email at yazd.ac.ir
Title
Cited by
Cited by
Year
The Gelfand--Phillips property in closed subspaces of some operator spaces
SM Moshtaghioun, M Salimi
Banach Journal of Mathematical Analysis 5 (2), 84-92, 2011
492011
Invariance and optimality of CFAR detectors in binary composite hypothesis tests
A Ghobadzadeh, S Gazor, MR Taban, AA Tadaion, SM Moshtaghioun
IEEE transactions on signal processing 62 (14), 3523-3535, 2014
242014
A new class of Banach spaces and its relation with some geometric properties of Banach spaces
M Salimi, SM Moshtaghioun
Abstract and Applied Analysis 2012 (SI13), 1-8, 2012
222012
Weak sequential convergence in the dual of operator ideals
SM Moshtaghioun, J Zafarani
Journal of Operator Theory, 143-151, 2003
212003
On the -Schur property of Banach spaces
MB Dehghani, SM Moshtaghioun
192018
The strong Gelfand–Phillips property in Banach lattices
H Ardakani, SM Moshtaghioun, SMS Modarres Mosadegh, M Salimi
192016
Some Results on the Best Proximity Pair.
MR Haddadi, SM Moshtaghioun
Abstract & Applied Analysis, 2011
112011
On the limited p-Schur property of some operator spaces
MB Dehghani, SM Moshtaghioun, M Dehghani
International Journal of Analysis and Applications 16 (1), 50-61, 2018
52018
Completely continuous subspaces of operator ideals
SM Moshtaghioun, J Zafarani
Taiwanese Journal of Mathematics 10 (3), 691-698, 2006
52006
Some results on p-best approximation in vector spaces
H Mazaheri, SM Moshtaghioun
Bulletin of the Iranian Mathematical Society 35 (1), 119-127, 2011
42011
Weakly completely continuous subspaces of operator ideals
SM Moshtaghioun
Taiwanese Journal of Mathematics 11 (2), 523-530, 2007
32007
Weak fixed point property in closed subspaces of some compact operator spaces
M Zandi, SM Moshtaghioun
Iranian Journal of Science and Technology, Transactions A: Science 42, 805-810, 2018
22018
The alternative Dunford-Pettis property in subspaces of operator ideals
SM Moshtaghioun
대한수학회보 47 (4), 743-750, 2010
22010
Nowhere Schur property in some Operator spaces
SM Moshtaghioun
Int. Journal of Math. Analysis 4, 1929-1936, 2010
22010
L-limited and Almost L-limited Sets in Dual Banach Lattices
H Ardakani, SMSM MOSADEGH, M Salimi, SM MOSHTAGHIOUN
Journal of Mathematical Extension 12 (1), 147-163, 2018
12018
Weak sequential convergence in the dual of compact operators between Banach lattices
H Ardakani, SMSM Mosadegh, SM Moshtaghioun
Filomat 31 (3), 723-728, 2017
12017
Fixed points of generalized contractions on intuitionistic fuzzy metric spaces
AS Hafshejani, SM Moshtaghioun
The 46 th Annual Iranian Mathematics Conference, 427, 2015
2015
Weak Banach-Saks property in the space of compact operators
BK Moosavi, SM Moshtaghioun
Bulletin of the Iranian Mathematical Society 40 (2), 521-530, 2014
2014
Fixed Point Methods in the Stability of the Cauchy Functional Equations
Z Dehvari, SM Moshtaghioun
Journal of Mathematical Extension 7, 81-99, 2013
2013
Strongly alternative Dunford–Pettis subspaces of operator ideals
SM Moshtaghioun
Ukrainian Mathematical Journal 65 (4), 649-655, 2013
2013
The system can't perform the operation now. Try again later.
Articles 1–20